Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Kei04]  The probabilistic powerdomain for the upwards topology of a compact ordered space

Kei:04 (Article)
Author(s)Keimel, Klaus
Title« The probabilistic powerdomain for the upwards topology of a compact ordered space »
JournalElectronic Notes in Theoretical Computer Science
Volume87
Page(s)225--238
Year2004

BibTeX code
@article{Kei:04,
  title = {The probabilistic powerdomain for the upwards topology of a compact
           ordered space},
  pages = {225--238},
  year = 2004,
  journal = {Electronic Notes in Theoretical Computer Science},
  volume = 87,
  author = {Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!